# SDR SWIA2012021529665

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 22,655 hours, 17,931 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT LINK ASSEMBLY AND CLAMP UP BUSHING PITTED AND SCORED.  INSTALLED SERVICEABLE LEFT ENGINE FORWARD MOUNT LINK ASSEMBLY AND CLAMP UP BUSHING.
